CSpace

浏览/检索结果: 共2条,第1-2条 帮助

限定条件    
已选(0)清除 条数/页:   排序方式:
Modulus-based iterative methods for constrained Tikhonov regularization 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2017, 卷号: 319, 页码: 1-13
作者:  Bai, Zhong-Zhi;  Buccini, Alessandro;  Hayami, Ken;  Reichel, Lothar;  Yin, Jun-Feng;  Zheng, Ning
收藏  |  浏览/下载:102/0  |  提交时间:2018/07/30
Discrete ill-posed problem  Regularization method  Constrained minimization  
Numerical study on incomplete orthogonal factorization preconditioners 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2009, 卷号: 226, 期号: 1, 页码: 22-41
作者:  Bai, Zhong-Zhi;  Duff, Iain S.;  Yin, Jun-Feng
收藏  |  浏览/下载:98/0  |  提交时间:2018/07/30
Preconditioning  Givens rotation  Incomplete orthogonal factorization  Nonsymmetric matrix  Normal equations